# SDR FDEA201805251581

- Difficulty date: May 25, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 99,598 hours, 34,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: APB70081
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, LT TOP OF AFT SLANT PANEL (CENTER WING BOX) IS SHOWING EXFOLIATION CORROSION AROUND FASTENER HEADS AT BS 1335, LBL 98, STRINGER 3.  REF PREVIOUSLY GENERATED SNRM N00720. REPAIRED IN REFF TO EA 8-5730-T0340530, P1.
